# SDR BAQA087761

- Difficulty date: June 25, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N117LC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7027
- Aircraft time: 11,280 hours
- System (JASC): 3442 · Weather Radar System
- Part: Sensor
- Part number: 071137800
- Part serial: 4500
- Condition: Inaccurate
- Location: Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATING ERRONEOUSLY AND COLORED BARS.  REPLACED. 7/22/03
